Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Throbbing pain behind head, neck pain on standing up, bending. Treatment for headaches?

For three days my head has been pounding when I stand up or bend over. It is mostly in the back of my head, and the pounding is worse than it was when it started. At the beginning there was only the pain when I stood, but now there is some overall pain at all times. Also, yesterday my neck began to hurt some, especially on the right side. I have never had a headache before.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  680
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
It seems from the history that you are having headache associated with neck pain and it is increasing on bending forwards.
This can be because of primary headaches like migraine or because of problems affecting the neck like spondylosis.
As of now you can take analgesic and antiinflammatory drugs for pain relief.
Later you need evaluation by your doctor to find out the underlying cause and treatment accordingly.

Thank you
Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor